Volume 20, issue 2 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Counting genus-zero real curves in symplectic manifolds

Mohammad Farajzadeh Tehrani

Appendix: Aleksey Zinger

Geometry & Topology 20 (2016) 629–695
Abstract

There are two types of J–holomorphic spheres in a symplectic manifold which are invariant under an anti-symplectic involution: those that have a fixed point locus and those that do not. The former are described by moduli spaces of J–holomorphic disks, which are well studied in the literature. In this paper, we first study moduli spaces describing the latter and then combine the two types of moduli spaces to get a well-defined theory of counting real curves of genus 0. We use equivariant localization to show that these invariants (unlike the disk invariants) are essentially the same for the two (standard) involutions on 4n1.

Keywords
Gromov-Witten theory, anti-symplectic involution, real curves
Mathematical Subject Classification 2010
Primary: 53D45
Secondary: 14N35
References
Publication
Received: 18 February 2013
Revised: 1 June 2015
Accepted: 1 July 2015
Published: 28 April 2016
Proposed: Yasha Eliashberg
Seconded: Gang Tian, Ronald Stern
Authors
Mohammad Farajzadeh Tehrani
Simons Center for Geometry and Physics
Stony Brook University
John S Toll Dr.
Stony Brook, NY 11794
USA
http://mysbfiles.stonybrook.edu/~mfarajzadeht/
Aleksey Zinger
Department of Mathematics
Stony Brook University
Stony Brook, NY 11794-3651
USA
http://www.math.stonybrook.edu/~azinger/